Mathematical Researches
Thu, Nov 21, 2024
|
فارسی
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board
Aims and Scope
Peer Review Process
Publication Ethics
Indexing Databases
Journal News
Articles archive
All Issues
Current Issue
For Authors
Call for Papers
Submission Instruction
Submission Form
For Reviewers
Reviewers Section
Registration
Registration Information
Registration Form
Contact us
Contact Information
Contact us
Site Facilities
Site map
Search contents
FAQ
Top 10 contents
Inform to friends
Volume 7, Issue 3 (Vol.7, No.3, 2021)
mmr 2021, 7(3): 639-654
|
Back to browse issues page
10.52547/mmr.7.3.639
Download citation:
BibTeX
|
RIS
|
EndNote
|
Medlars
|
ProCite
|
Reference Manager
|
RefWorks
Send citation to:
Mendeley
Zotero
RefWorks
حل عددی یک مدل انتگرالی بلک شولز با استفاده از یک روش جدید مبتنی بر توابع پایهای شعاعی و تفاضلات متناهی فشرده. mmr 2021; 7 (3) :639-654
URL:
http://mmr.khu.ac.ir/article-1-2791-en.html
حل عددی یک مدل انتگرالی بلک شولز با استفاده از یک روش جدید مبتنی بر توابع پایهای شعاعی و تفاضلات متناهی فشرده
Abstract:
(955 Views)
This article has no abstract.
Keywords:
Exponential Black-Sholes with jump
,
American and European options
,
radial basis functions
,
compact finite difference
Full-Text
[PDF 1393 kb]
(228 Downloads)
Type of Study:
S
| Subject:
alg
Received: 2018/06/6 | Revised: 2023/06/18 | Accepted: 2019/01/29 | Published: 2021/12/1 | ePublished: 2021/12/1
Add your comments about this article : Your username or Email:
Rights and permissions
This work is licensed under a
Creative Commons Attribution-NonCommercial 4.0 International License
.